# SDR SWAA2021050357871

- Difficulty date: March 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP SKIN ON WEDGE PANEL TRAILING EDGE AREA AT LT WING / REPAIRED IB MAIN FLAP SKIN ON WEDGE PANEL TRAILING EDGE AREA AT LT WING AS PER B737-700 SRM 57-23-01-2R -7 REPAIR 7 TOOL USED CALIPER PN 500-197-30 SN 15121550 DUE DATE 24-MAY-21 HOT BONDER PN HCS9000B SN 15092096 DUE DATE 14 -DEC-21
